# SDR ASOA201001859

- Difficulty date: December 2, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 19,994 hours, 13,729 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM SEVERLY CORRODED ACROSS UPPER SURFACE APPLY CIC AFTER REPAIRS ARE COMPLETE.  REMOVED DAMAGED 280 CROSSBEAM ND REPLACED WITH NEW SERVICABLE BEAM PN CC670-34175-7 IAW SRM 51-42-06 AND 51-42-21.
